Conditions for regular B-spline curves and surfaces
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 1, pp. 177-190.
@article{M2AN_1992__26_1_177_0,
     author = {Dyn, N. and Levin, D. and Yad-Shalom, I.},
     title = {Conditions for regular $B$-spline curves and surfaces},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {177--190},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {26},
     number = {1},
     year = {1992},
     zbl = {0755.41009},
     mrnumber = {1155006},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_1_177_0/}
}
TY  - JOUR
AU  - Dyn, N.
AU  - Levin, D.
AU  - Yad-Shalom, I.
TI  - Conditions for regular $B$-spline curves and surfaces
JO  - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY  - 1992
DA  - 1992///
SP  - 177
EP  - 190
VL  - 26
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1992__26_1_177_0/
UR  - https://zbmath.org/?q=an%3A0755.41009
UR  - https://www.ams.org/mathscinet-getitem?mr=1155006
LA  - en
ID  - M2AN_1992__26_1_177_0
ER  - 
Dyn, N.; Levin, D.; Yad-Shalom, I. Conditions for regular $B$-spline curves and surfaces. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 1, pp. 177-190. http://www.numdam.org/item/M2AN_1992__26_1_177_0/

[1] C. De Boor, (1978), A Practical Guide to Splines, Springer-Verlag. | MR 507062 | Zbl 0406.41003

[2] H. Edelsbruner, (1987), Algorithms in combinatorial geometry, Springer-Verlag. | MR 904271 | Zbl 0634.52001

[3] J. M. Lane and R. F. Riesenfeld (1980), A theoretical development for the computer génération and display of piecewise polynomial surfaces, IEEE T. Pattern Anal. 2, 35-46. | Zbl 0436.68063

[4] K. H. Lau, (1988), Conditions for avoiding loss of Geometric continuity on spline curves, Comput, Aided Geom. Design. 5, 209-214. | MR 959605 | Zbl 0646.41009

[5] C. M. Stone and T. Derose, (1989), A geometric characterization of parametric cubic curves, ACM Trans. Graph. 8, 147-163. | Zbl 0746.68102

[6] C. Y. Wang, (1981), Shape classification of the parametric cubic curve and parametric B-spline cubic curve, Comput. Aided Design. 13, 199-206.